# SDR ASAA2018011623233

- Difficulty date: January 16, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 20,918 hours, 6,873 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009036
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 20,953 hours, 6,884 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 1 IDG CONTINUED FREQUENT SERVICING. GROUNDED - YES. ETOPS SIGNIFICANT SYSTEM VERIFIED PER AIPC 24-11-11. REMOVED AND INSTALLED NEW IDG ASSY PER AMM 24-11-11. PERFORMED OPS TEST AND LEAK CHECK OF NR 1 IDG. OPS TEST GOOD. NO LEAKS FOUND.
